# SDR SWIA2025100900016

- Difficulty date: September 16, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N174SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000517
- Aircraft time: 26,800 hours, 16,928 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PASSENGER CABIN FLOOR STRUCTURE FORWARD WET AREA ,  CORROSION AT FR 18 S17L ON THE LEFT SEAT TRACK. PERFORMED CUTOUT AND DOUBLER REPAIR ON THE FORWARD PASSENGER CABIN FLOOR STRUCTURE FORWARD WET AREA LT SEAT TRACK AT FR18 STGR17, IAW SRM 53-10-10,REPAIR 01P.
